RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 12, Pages 1652–1666 (Mi de11409)  

Ordinary Differential Equations

On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model

D. V. Khlopin, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (2322 kB)

English version:
Differential Equations, 2005, 41:12, 1727–1742

Bibliographic databases:

Document Type: Article
UDC: 517.977.8
Received: 03.02.2005

Citation: D. V. Khlopin, A. G. Chentsov, “On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model”, Differ. Uravn., 41:12 (2005), 1652–1666; Differ. Equ., 41:12 (2005), 1727–1742

Citation in format AMSBIB
\Bibitem{KhlChe05}
\by D.~V.~Khlopin, A.~G.~Chentsov
\paper On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 12
\pages 1652--1666
\mathnet{http://mi.mathnet.ru/de11409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243462}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 12
\pages 1727--1742
\crossref{https://doi.org/10.1007/s10625-006-0009-0}


Linking options:
  • http://mi.mathnet.ru/eng/de11409
  • http://mi.mathnet.ru/eng/de/v41/i12/p1652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019